Title: Double diffusive convection in a layer of Kuvshiniski viscoelastic nanofluid in a porous medium
Authors: Ramesh Chand; G.C. Rana; S.K. Kango; Kamal Singh
Addresses: Department of Mathematics, Government Degree College Sugh-Bhatoli, PIN 176022, Himachal Pradesh, India ' Department of Mathematics, Government College Hamirpur, PIN 177105, Himachal Pradesh, India ' Department of Mathematics, Government Degree College Badsar, PIN 174305, Himachal Pradesh, India ' Department of Mathematics, Government Degree College Indora, PIN 176401, Himachal Pradesh, India
Abstract: Double diffusive convection of Kuvshiniski viscoelastic nanofluid in a porous medium is studied for more realistic boundary conditions within the frame work of linear stability theory. The model used for nanofluid incorporates the effect of Brownian diffusion and thermophoresis. The flux of volume fraction of nanoparticles is taken to be zero on the isothermal boundaries. For the porous medium Brinkman-Darcy model is considered. The stability criterion for stationary convection has been derived and graphs have been plotted to study the effects of the Dufour parameter, Soret parameter, Lewis number, the modified diffusivity ratio and the concentration Rayleigh number on stationary convection.
Keywords: double diffusive convection; Kuvshiniski viscoelastic fluid; Galerkin method; Dufour parameter; Soret parameter; porous medium.
International Journal of Computing Science and Mathematics, 2018 Vol.9 No.2, pp.142 - 154
Received: 14 Dec 2016
Accepted: 29 May 2017
Published online: 14 May 2018 *